I am having stomach cramps after coming off from just one depo shot. i had my injection on 5th of august but i never went for my next appoitment which was in octuber. I have had unprotected sex and light spotting. For couple of weeks i am feeling tired and i have had feeling of nausea only at night time after i had food. Could i be pregnant? I have not had any periods becasue of the injection. Please help
Welcome to ehealthforum.
Your normal fertility can return back in about a monthâs time after you miss your Depo shot. The symptoms of nausea, tiredness, cramps, spotting could be suggestive of pregnancy. Visit your gynecologist/obstetrician for examination and blood test to confirm/rule out pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.